TITLE

Normal order and extended Wick theorem for a multiconfiguration reference wave function

AUTHOR(S)
Kutzelnigg, Werner; Mukherjee, Debashis
PUB. DATE
July 1997
SOURCE
Journal of Chemical Physics;7/8/1997, Vol. 107 Issue 2, p432
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Reports on the formulation of a generalization of normal ordering and of Wick's theorem with respect to an arbitrary reference wave function as some 'physical vacuum.' Guiding principles; Expression of the Hamiltonian in normal order; Discussion of the excited configurations.
ACCESSION #
4374721

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics